# SDR SWAA2016080454528

- Difficulty date: August 3, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 65,263 hours, 39,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417N52123
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT FLOOR PATH LENS COVERS MISSING.  R & R COVER IAW AMM.
